# SDR USAA2011052600007

- Difficulty date: May 2, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: D5311236720141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 GALVANIC CORROSION ON SUPPORT BRACKET AT FR19 + INCHES, S23R.  REPLACED SUPPORT BRACKET AT FR19 + INCHES, S23R IAW A320 SRM A320 51-72-11 & AIRBUS DRAWING D53110339.
